# SDR CA090512001

- Difficulty date: May 9, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Airbus A320-214
- Aircraft time: 26,313 hours
- Engine: Cfmint CFM565B4P
- System (JASC): 2330 · Entertainment System
- Part: Connector
- Part number: RDAM68524
- Condition: Contaminated
- Location: Video Unit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) BURNING ODOR IN FLIGHT AFTER VIDEO SYS ACTIVATED. FAULT TRACED TO WALL DISCONNECT BOX.  CONNECTOR APPEARS TO BE CONTAMINATED WITH GENERAL DIRT AND LINT.
